# SDR CA100928007

- Difficulty date: September 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 720-023B
- Aircraft time: 60,880 hours
- Engine: Pwa JT3D1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shroud
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 52,890 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSP, THE TECH FOUND A PIECE OF THE NR 2 ENGINE (SN 632746) 2ND STAGE MID SPAN SHROUD MISSING.  IAW ENGINE MM , NO DAMAGE ARE ALLOWED IN THIS AREA.  NR2 ENGINE WILL BE REPLACED.
